# SDR P5CA9700581

- Difficulty date: May 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 462
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION, BS 462 RBL 33 WASTE TANK SUPPORT DOME NUT AREA.  CLEANED CORROSION PER BOEING SRM 53-10-01.
